# SDR ZZDA2010415

- Difficulty date: September 14, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FUSELAGE EMERGENCY LIGHT, AFT OF WHEEL WELL INOPERATIVE.  RELAMPED, OPS CHECK GOOD.  REF B737 AMM 33-51-04.
